Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 19.

Bertoin, J (2013). Paul Lévy et l'arithmétique des lois de probabilités. ESAIM: Probability and Statistics, 17:790-794.

Bertoin, J; Yor, M (2013). Retrieving information from subordination. Springer Proceedings in Mathematics & Statistics, 133:97-106.

Bertoin, J (2012). Fires on trees. Annales de l'Institut Henri Poincaré (B) Probabilities et Statistiques, 48(4):909-921.

Bertoin, J (2012). The area of a self-similar fragmentation. ALEA: Latin American Journal of Probability and Mathematical Statistics, 9:53-66.

Bertoin, J (2011). Burning cars in a parking lot. Communications in Mathematical Physics, 306(1):261-290.

Bertoin, J; Barczy, M (2011). Functional limit theorems for Lévy processes satisfying Cramér's condition. Electronic Journal of Probability, 16:2020 -2038.

Bertoin, J (2011). On the maximal offspring in a critical branching process with infinite mean. Journal of Applied Probability, 48(2):576-582.

Bertoin, J; Savov, M (2011). Some applications of duality for Lévy processes in a half-line. Bulletin of the London Mathematical Society, 43(1):97-110.

Bertoin, J (2010). A limit theorem for trees of alleles in branching processes with rare neutral mutations. Stochastic Processes and their Applications, 120(5):678-697.

Bertoin, J; Sidoravicius, V; Vares, M E (2010). A system of grabbing particles related to Galton-Watson trees. Random Structures & Algorithms, 36(4):477-487.

Bertoin, J (2010). A two-time-scale phenomenon for a fragmentation-coagulation process. Electronic Communications in Probability, 15:253-262.

Bertoin, J (2010). Asymptotic regimes for the partition into colonies of a branching process with emigration. Annals of Applied Probability, 20:1967-1988.

Bertoin, J; Berestycki, J; Haas, B; Miermont, C (2010). Quelques interactions entre analyse, probabilités et fractals. Panoramas et Syntheses, 32:191-243.

Bertoin, J (2008). A second order SDE for the Langevin process reflected at a completely inelastic boundary. Journal of the European Mathematical Society, 10(3):625-639.

Bertoin, J (2008). On prolific individuals in a supercritical continuous-state branching process. Journal of Applied Probability, 45(3):714-726.

Bertoin, J (2006). Random Fragmentation and Coagulation Processes. Cambridge: Cambridge University Press.

Bertoin, J; Gnedin, A (2004). Asymptotic laws for nonconservative self-similar fragmentations. Electronic Journal of Probability, 9(19):575-593.

Bertoin, J; Biane, Ph; Yor, M (2004). Poissonian exponential functionals, q-series, q-integrals, and the moment problem for log-normal distributions. In: Dalang, R C; Dozzi, M; Russo, F. Seminar on stochastic analysis, random fields and applications IV. Basel: Birkhäuser Basel, 45-56.

Bertoin, J (1998). Lévy Processes. Cambridge: Cambridge University Press.

This list was generated on Wed Apr 24 04:06:00 2019 CEST.